# SDR AALA202408135246

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 65,973 hours, 38,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR, LONG STRAP HANGING DOWN OFF THE BOTTOM WHILE DOORWAS OPEN FOR CATERING.  THEY CLOSED DOOR BEFORE WE COULD GET THEIR ATTENTION, NOW STRAP IS STICKING OUT OF BOTTOM DOOR SEAL. SECURED LEFT AFT DOOR SLIDE STRAP
